Cite This Item

Copy Citation

“NAME INDEX.” Noncommutative Rings, by I. N. Herstein, 1st ed., vol. 15, Mathematical Association of America, 1994, pp. 199–200, Accessed 27 July 2021.
Herstein, I. (1994). NAME INDEX. In Noncommutative Rings (pp. 199-200). Mathematical Association of America. Retrieved July 27, 2021, from
Herstein, I. N. "NAME INDEX." In Noncommutative Rings, 199-200. Mathematical Association of America, 1994. Accessed July 27, 2021.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.